Asymptotics in small time for the density of a stochastic differential equation driven by a stable Lévy process
ESAIM: Probability and Statistics, Tome 22 (2018), pp. 58-95.

This work focuses on the asymptotic behavior of the density in small time of a stochastic differential equation driven by a truncated α-stable process with index α(0,2). We assume that the process depends on a parameter β=(θ,σ)T and we study the sensitivity of the density with respect to this parameter. This extends the results of [E. Clément and A. Gloter, Local asymptotic mixed normality property for discretely observed stochastic dierential equations driven by stable Lévy processes. Stochastic Process. Appl. 125 (2015) 2316-1352.] which was restricted to the index α(1,2) and considered only the sensitivity with respect to the drift coefficient. By using Malliavin calculus, we obtain the representation of the density and its derivative as an expectation and a conditional expectation. This permits to analyze the asymptotic behavior in small time of the density, using the time rescaling property of the stable process. upper boundupper bound

DOI : 10.1051/ps/2018009
Classification : 60G51, 60G52, 60H07, 60H20, 60H10, 60J75
Mots-clés : Lévy process, density in small time, stable process, Malliavin calculus for jump processes
Clément, Emmanuelle 1 ; Gloter, Arnaud 1 ; Nguyen, Huong 1

1
@article{PS_2018__22__58_0,
     author = {Cl\'ement, Emmanuelle and Gloter, Arnaud and Nguyen, Huong},
     title = {Asymptotics in small time for the density of a stochastic differential equation driven by a stable {L\'evy} process},
     journal = {ESAIM: Probability and Statistics},
     pages = {58--95},
     publisher = {EDP-Sciences},
     volume = {22},
     year = {2018},
     doi = {10.1051/ps/2018009},
     mrnumber = {3872128},
     zbl = {1405.60059},
     language = {en},
     url = {https://www.numdam.org/articles/10.1051/ps/2018009/}
}
TY  - JOUR
AU  - Clément, Emmanuelle
AU  - Gloter, Arnaud
AU  - Nguyen, Huong
TI  - Asymptotics in small time for the density of a stochastic differential equation driven by a stable Lévy process
JO  - ESAIM: Probability and Statistics
PY  - 2018
SP  - 58
EP  - 95
VL  - 22
PB  - EDP-Sciences
UR  - https://www.numdam.org/articles/10.1051/ps/2018009/
DO  - 10.1051/ps/2018009
LA  - en
ID  - PS_2018__22__58_0
ER  - 
%0 Journal Article
%A Clément, Emmanuelle
%A Gloter, Arnaud
%A Nguyen, Huong
%T Asymptotics in small time for the density of a stochastic differential equation driven by a stable Lévy process
%J ESAIM: Probability and Statistics
%D 2018
%P 58-95
%V 22
%I EDP-Sciences
%U https://www.numdam.org/articles/10.1051/ps/2018009/
%R 10.1051/ps/2018009
%G en
%F PS_2018__22__58_0
Clément, Emmanuelle; Gloter, Arnaud; Nguyen, Huong. Asymptotics in small time for the density of a stochastic differential equation driven by a stable Lévy process. ESAIM: Probability and Statistics, Tome 22 (2018), pp. 58-95. doi : 10.1051/ps/2018009. https://www.numdam.org/articles/10.1051/ps/2018009/

[1] D. Applebaum, Lévy Processes and Stochastic Calculus, 2nd edn. Vol. 116 of Cambridge Studies in Advanced Mathematics. Cambridge University Press, Cambridge (2009). | DOI | MR | Zbl

[2] K. Bichteler, J.-B. Gravereaux and J. Jacod, Malliavin Calculus for Processes with Jumps. Vol. 2 of Stochastics Monographs. Gordon and Breach Science Publishers, New York (1987). | MR | Zbl

[3] N. Bouleau and L. Denis, Dirichlet Forms Methods for Poisson Point Measures and Lévy Processes. Vol. 76 of ty Theory and Stochastic Modelling. Springer, Cham (2015). With emphasis on the creation-annihilation techniques. | DOI | MR

[4] E. Ç"I"Nlar, Probability and Stochastics. Vol. 261 of Texts in Mathematics. Springer, New York (2011). | MR | Zbl

[5] E. Clément and A. Gloter, Local asymptotic mixed normality property for discretely observed stochastic differential equations driven by stable Lévy processes. Stochastic Process. Appl. 125 (2015) 2316–2352. | DOI | MR | Zbl

[6] E. Clément, A. Gloter and H. Nguyen, LAMN property for the drift and volatility parameters of a SDE driven by a stable Lévy process. Preprint (2017). | HAL | Numdam | MR | Zbl

[7] A. Debussche and N. Fournier, Existence of densities for stable-like driven SDE’s with Hölder continuous coefficients. J. Funct. Anal. 264 (2013) 1757–1778. | DOI | MR | Zbl

[8] L. Denis, A criterion of density for solutions of Poisson-driven SDEs. Probab. Theory Related Fields 118 (2000) 406–426. | DOI | MR | Zbl

[9] N. Fournier and J. Printems, Absolute continuity for some one-dimensional processes. Bernoulli 16 (2010) 343–360. | DOI | MR | Zbl

[10] Y. Ishikawa and H. Kunita, Malliavin calculus on the Wiener-Poisson space and its application to canonical SDE with jumps. Stochastic Process. Appl. 116 (2006) 1743–1769. | DOI | MR | Zbl

[11] D. Ivanenko and A. Kulik, Malliavin calculus approach to statistical inference for Lévy driven SDE’s. Methodol. Comput. Appl. Probab. 17 (2015) 107–123. | DOI | MR | Zbl

[12] P. Jeganathan, On the asymptotic theory of estimation when the limit of the log-likelihood ratios is mixed normal. Sankhy 44 (1982) 173–212. | MR | Zbl

[13] A. Kulik, On weak uniqueness and distributional properties of a solution to an SDE with α-stable noise. Preprint (2015). | arXiv | MR

[14] J. Picard, On the existence of smooth densities for jump processes. Probab. Theory Related Fields 105 (1996) 481–511 . | DOI | MR | Zbl

Cité par Sources :